# SDR ASAA2018073025546

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,996 hours, 13,373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON SYSTEM RECALL AND RESET WITH PRESSING MASTER CAUTION LIGHT. GROUNDED - YES. LEFT PACK FAULT CLEARED DURING THE PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-51-00-700-803 AND IS CONSIDERED AN INTERMITTENT FAULT.
